MAUDE Adverse Event Report: PROSOMNUS SLEEP TECHNOLOGIES PROSOMNUS [IA] SLEEP AND SNORE DEVICE; MICRO2 OBSTRUCTIVE SLEEP APNEA DEVICE

PROSOMNUS SLEEP TECHNOLOGIES PROSOMNUS [IA] SLEEP AND SNORE DEVICE; MICRO2 OBSTRUCTIVE SLEEP APNEA DEVICE
Model Number 1309
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 05/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The scan sent by the doctor to prosomnus seemed to be distored as the device was designed around the files received.The finished device passed the prosomnus quality standard at final quality control.The doctor also mentioned that they extensively ground the arch to try making it fit which is another indication that the records received were not accurate.The device broke during the adjustment due to the extent of the distortion.The patient had a crown made to replace the chipped tooth and a new device has been made on the new scan received.
 
Event or Problem Description
Patient's tooth #7 chipped off during her delivery appointment.The doctor reported that she tried to adjust the tray, but it broke in half in the #7 area.

Brand Name
PROSOMNUS [IA] SLEEP AND SNORE DEVICE
Common Device Name
MICRO2 OBSTRUCTIVE SLEEP APNEA DEVICE
Manufacturer (Section D)
PROSOMNUS SLEEP TECHNOLOGIES
5860 west las positas blvd.
suite 25
pleasanton CA 94588
Manufacturer (Section G)
PROSOMNUS SLEEP TECHNOLOGIES
5860 west las positas blvd
pleasanton CA 94588
Manufacturer Contact
divya mavalli
5860 west las positas blvd.
suite 25
pleasanton, CA 94588
9253077069
MDR Report Key14682758
Report Number3013116677-2022-00002
Device Sequence Number4675104
Product Code LRK
UDI-Device Identifier00863039000416
UDI-Public(01)00863039000416(11)220426
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K172859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1309
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2022
Initial Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale